Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GOB

ACCUTANE NOSEBLEEDS NUMBER 2. (READ)

Due to the lack of responses in my last thread, i am making another one..

Because i dont have time to way 2 weeks for a single reply that will help me.

IM LOSING BLOOD FAST HERE PEOPLE.

Im averaging 2 nosebleeds a day here, and i DO NOT want to get off accutane.

What can i do, these nosebleeds even occur just by sticking a cuetip doused in vasoline in my nose, the slightest nuzzle just triggers these heavy nosebleeds, however i can get them to stop within a matter of a minute and thirty seconds ( trust me i timed)

But this cant be healthy, and i have to get another bloodtest soon and i swear im losing too much blood!

So i am BEGGING you.

If you know anything you can tell me to help me

PLEASE do.

Share this post


Link to post
Share on other sites
Guest Craigems

u might not have to go off accutane, just your dose lowered. Your silly to keep going on accutane at the same dosage, go see your derm.

If you loose too much blood especially from your head you can experience head-spins, fainting, etc. GO SEE YOUR DERM!

Share this post


Link to post
Share on other sites

I agree, you should get your dose lowered, see if that makes any difference. My derm told me if any of the side effects were too much for me to handle I could lower my dose. He said it's not the dosage that's important in the treatment, but rather the TOTAL amount of Accutane you're taking over the entire course. That's why it doesn't matter whether you spread the treatment out over 4 months, 6 months, or whatever... as long as you complete the treatment.

(Am I making sense here?!)

So basically, if you lower the dosage, all thats going to change is the length of time you're on the treatment. It might be worth it if it's going to lessen the side effects for you.

Share this post


Link to post
Share on other sites

But im already on a low dose for my weight

155 pounds and im on 40mg.

Ill talk to my doc today.

Share this post


Link to post
Share on other sites

40 mg is not that high ( I am on 80). I think you should try to make your nose happier, ask your doc about the best way to moisturize your nose and reduce nosebleeds . Get a humidier and put it in your room. Find out other ways to help your nose.

If nothing else works, ask your doc on best course. I doubt he will ask you to get off acuttane, probly he will help you control the nose bleed symptom better...

Share this post


Link to post
Share on other sites

Heres a way that I was able to stop nosebleeds while on Accutane...At night right before going to bed I'd put a little aquaphor on the tip of my finger and rub it in just inside my nose. This is where the membranes in your nose are.

I'd honestly try doing this a few nights and see what your results are if you can't get to the derm right away. Because this always worked for me and the next morning I always felt the difference.

Share this post


Link to post
Share on other sites

Use lots of vaseline and put it on the tip of your finger, it feels bad to have a clogged nose at the start but it will stop the nosebleeds.

Share this post


Link to post
Share on other sites

I doubt you are losing enough blood to affect your health, especially if they last only thirty seconds. However, you should speak to your MD about this.

I get "nosebleeds" but they are only a small spot on a tissue. There is "no flow." And I am only on 10 mgs a day. I weigh 100 pounds. I am increasing my dose in about two weeks. I expect that I will get full-on gushers then. I just accept this as my side effect and don't mind it much. I am glad it isn't a bad one.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×